Renal dysfunction during high-dose cisplatin therapy and autologous hematopoietic stem cell transplantation: effect of aminoglycoside therapy.

@article{Cooper1993RenalDD,
  title={Renal dysfunction during high-dose cisplatin therapy and autologous hematopoietic stem cell transplantation: effect of aminoglycoside therapy.},
  author={Brenda Wimpfheimer Cooper and Richard J. Creger and W Soegiarso and W L Mackay and Hillard M Lazarus},
  journal={The American journal of medicine},
  year={1993},
  volume={94 5},
  pages={497-504}
}
PURPOSE Renal dysfunction is a common cause of morbidity after cancer therapy and bone marrow transplantation. In this study, we evaluated the effects of aminoglycosides and other nephrotoxic antibiotics on the occurrence of renal dysfunction in patients who received high-dose cisplatin-containing chemotherapy regimens. PATIENTS AND METHODS The subjects… CONTINUE READING